MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT C-REACTIVE PROTEIN IV; C REACTIVE PROTEIN TEST SYSTEM

ROCHE DIAGNOSTICS TINA-QUANT C-REACTIVE PROTEIN IV; C REACTIVE PROTEIN TEST SYSTEM
Catalog Number 07876424190
Medical Device Problem Codes Incorrect Measurement (1383); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c 702 analyzer serial number was requested, but not provided.Per product labeling: "in very rare cases, gammopathy, in particular type igm (waldenström¿s macroglobulinemia), may cause unreliable results." the investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received questionable results for one patient sample tested with tina-quant c-reactive protein iv on a cobas 8000 c702 module.The sample initially resulted in a crp value of 350 mg/l.The sample was automatically diluted by the analyzer and repeated, resulting in a value of 571 mg/dl.The dilution factor is unknown.On (b)(6) 2024, the sample resulted in a crp value of 327 mg/l.The sample was tested on an aidian quick read go meter, resulting in a crp value of 77 mg/l.None of the results met the patient's clinical picture as the patient was in good health, in home care.
 
Additional Manufacturer Narrative
The investigation determined the issue is consistent with sample specific interference (gammopathy).The investigation did not identify a product issue.

Brand Name
TINA-QUANT C-REACTIVE PROTEIN IV
Common Device Name
C REACTIVE PROTEIN TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21124999
Report Number1823260-2025-00082
Device Sequence Number7436129
Product Code DCN
UDI-Device Identifier04015630946846
UDI-Public04015630946846
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K192072
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07876424190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2024
Supplement Date Received by Manufacturer03/04/2025
Initial Report FDA Received Date01/10/2025
Supplement Report FDA Received Date03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown